# SDR FDEA201905301188

- Difficulty date: May 30, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 80,053 hours, 31,119 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20108
- Part serial: 93343
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  770   35-10  3916     30MAY19  MEM  OPEN  U  LOGPAGES:3009614  RIGHT JUMP SEATER O2 MASK INOP, INOP 1ST OFFICERS MASK MOVED TO #3 JUMP SEATERS POSITION IN SWAPP. REMOVED AND REPLACED INOP OXYGEN MASK REF MM 35-11-51-4-98. OPS CHECK NORMAL. AC OK FOR SERVICE.
